# SDR SWAA2022022368538

- Difficulty date: October 1, 2018
- Submitted: February 24, 2022
- Operation: Air carrier
- Aircraft: N707SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 27841
- Aircraft time: 69,815 hours, 41,738 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Splice
- Condition: Cracked
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY FLOOR SPLICE STRAP AT BS767 IS CRACKED ON OUTBOARD END / RECEIVED A NEW ACB FLOOR SPLICE STRAP FOR B.S. 767 ON PO# 696266. FOR PARTS TRACKING ONLY.
